본문 바로가기
KERD
논문KCI 등재

Acetaminophen이 원인으로 추정되는 급성 전신성 발진성농포증 1예

Acute generalized exanthematous pustulosis presumed to be caused by acetaminophen

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류소아과학

초록

Acute generalized exanthematous pustulosis (AGEP) is a severe and rare disease usually related to drug eruption. AGEP is induced by drugs in over 90% of cases with antibiotics being the most common. It is characterized by a fever and a pustular eruption on erythematous skin with acute onset and without follicular localization. Acetaminophen is commonly used as an antipyretic and analgesic. Acetaminophen has been reported to be an uncommon cause of AGEP. We report a 79-year-old woman presenting with fever and erythematous maculopapular eruptions on the trunk with sterile pustules arising upon the use of acetaminophen for back pain. Leukocytosis and elevated C-reactive protein levels were noted on the laboratory examination. The histopathological examination of the skin biopsy specimen showed intraepidermal pustule formation with superficial perivascular lymphocytic infiltration, including eosinophils, and extensive red blood cell extravasation. The lesions were resolved with discontinuation of acetaminophen and use of systemic corticosteroid. We report a case of AGEP probably caused by acetaminophen.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a severe and rare disease usually related to drug eruption. AGEP is induced by drugs in over 90% of cases with antibiotics being the most common. It is characterized by a fever and a pustular eruption on erythematous skin with acute onset and without follicular localization. Acetaminophen is commonly used as an antipyretic and analgesic. Acetaminophen has been reported to be an uncommon cause of AGEP. We report a 79-year-old woman presenting with fever and erythematous maculopapular eruptions on the trunk with sterile pustules arising upon the use of acetaminophen for back pain. Leukocytosis and elevated C-reactive protein levels were noted on the laboratory examination. The histopathological examination of the skin biopsy specimen showed intraepidermal pustule formation with superficial perivascular lymphocytic infiltration, including eosinophils, and extensive red blood cell extravasation. The lesions were resolved with discontinuation of acetaminophen and use of systemic corticosteroid. We report a case of AGEP probably caused by acetaminophen.

참고문헌 (13)

  1. Bomarrito L, "A case of acute generalized exanthematous pustulosis due to amoxicillin-clavulanate with multiple positivity to beta-lactam patch testing", Eur Ann Allergy Clin Immunol, 45, pp.178~180 (2013)
  2. Sidoroff A, "Acute generalized exanthematous pustulosis (AGEP): a clinical reaction pattern", J Cutan Pathol, 28, pp.113~119 (2001)
  3. Brockow K, "Skin test concentrations for systemically administered drugs: an ENDA", EAACI Drug Allergy Interest Group position paper, 2013, pp.68, 702~712
  4. Mashiah J, "A systemic reaction to patch testing for the evaluation of acute generalized exanthematous pustulosis", Arch Dermatol, 139, pp.1181~1183 (2003)
  5. Romano A, "Patch testing in non-immediate drug eruptions", Allergy Asthma Clin Immunol, 4, pp.66~74 (2008)
  6. Bachot N, "Differential diagnosis of severe cutaneous drug eruptions", Am J Clin Dermatol, 4, pp.561~572 (2003)
  7. Sidoroff A, "Risk factors for acute generalized exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR)", Br J Dermatol, 157, pp.989~996 (2007)
  8. Britschgi M, "T-cell involvement in drug-induced acute generalized exanthematous pustulosis", J Clin Invest, 107, pp.1433~1441 (2001)
  9. Kardaun SH, "The histopathological spectrum of acute generalized exanthematous pustulosis (AGEP) and its differentiation from generalized pustular psoriasis", J Cutan Pathol, 37, pp.1220~1229 (2010)
  10. Osman Sener, "Acute Generalized Exanthematous Pustulosis Due to Oral Use of Blue Dyes", The Korean Journal of Internal Medicine, 26(3), pp.360~363 (2011), 대한내과학회
  11. Szatkowski J, "Acute generalized exanthematous pustulosis (AGEP): a review and update", J Am Acad Dermatol, 73, pp.843~848 (2015)
  12. Wolkenstein P, "Patch testing in severe cutaneous adverse drug reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis", Contact Dermatitis, 35, pp.234~236 (1996)
  13. Halevy S, "Acute generalized exanthematous pustulosis associated with polysensitivity to paracetamol and bromhexine: the diagnostic role of in vitro interferon-gamma release test", Clin Exp Dermatol, 25, pp.652~654 (2000)

관련 논문AI추천

이 간행물의 다른 논문 (10건)